# SDR 20010525CW007

- Difficulty date: March 27, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Aircraft: N1759X
- Make and model: Cessna 210L
- Aircraft serial: 210L60780
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: C29950J0101
- Condition: Broken
- Location: Engine
- Part time: 367 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE STARTED TO SPAR DOWN IN FLIGHT.  PILOT ATTEMPTED TO ADJUST MIXTURE, AFTER TURNING ON THE BOOST PUMPS.  PILOT STATED, THE MIXTURE CABLE WAS LOOSE IN HIS HAND.  ENGINE SHUT DOWN AND AIRCRAFT WAS LANDED , GEAR UP IN A FIELD.  UPON EXAMINATION, THE MIXTURE CABLE WAS FOUND BROKEN AT THE POINT IT ENTERED THE PROTECTIVE BARREL OF THE ROD END.  CORROSION WAS EVIDENT.
